# SDR 95ZZZX5735

- Difficulty date: June 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 2150 · Cabin Cooling System
- Part: Inlet Valves
- Condition: Out Of Position
- Location: Air Cond Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BFM - ON CLIMB-OUT, PACKS OVERHEAT WITH FLAPS UP.  RETURNED TO BFM.  REPOSITIONED RAM AIR INLET VALVES.
